MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10013364T
Medical Device Problem Codes Leak/Splash (1354); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch #: 24109021, 24079174.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was damaged.The following information was received by the initial reporter with the following verbatim: it was reported by customer that drug came out from pharmacy with bonded texium tubing as usual.Rn was wearing complete ppe but had a thought to put a chemo absorbent pad directly underneath the area of intended connection (as we have communicated to staff to be extra careful now).Rn correctly connected bonded texium tubing to upper y-site alaris tube connection as usual practice.Rn involved reports there was no resistance or indication that the connection or process of screwing in the texium cap into the y-site was done incorrectly or broken.Infusion rn reports approximately 10 seconds later; she noted that the bevacizumab was leaking drops from the concerned site onto the chemo absorbent pad.
 
Additional Manufacturer Narrative
One sample lot 24109021 and one sample lot 24079174 was returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were primed with water and no leaks were observed.The sets were pressurized at 30 psi for 10 minutes.A leak was observed for lot 24109021 at the connection to the extension set.A leak was seen at the texium to male luer connection.The customer complaint was verified.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS SMARTSITE TEXIUM SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21370686
Report Number9616066-2025-00222
Device Sequence Number20973447
Product Code FPA
UDI-Device Identifier10885403198915
UDI-Public(01)10885403198915(11)240703(17)270703(10)24079174
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10013364T
Device Lot Number24079174
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown